Stability conditions on an-singularities

Akira Ishii Hiroshima University Kazushi Ueda Osaka University Hokuto Uehara Tokyo Metropolitan University

Differential Geometry mathscidoc:1609.10156

Journal of Differential Geometry, 84, (1), 87-126, 2010
We study the spaces of locally finite stability conditions on the derived categories of coherent sheaves on the minimal resolutions of An-singularities supported at the exceptional sets. Our main theorem is that they are connected and simply-connected. The proof is based on the study of spherical objects in [30] and the homological mirror symmetry for An-singularities.
No keywords uploaded!
[ Download ] [ 2016-09-11 20:50:46 uploaded by admin ] [ 560 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{akira2010stability,
  title={STABILITY CONDITIONS ON An-SINGULARITIES},
  author={Akira Ishii, Kazushi Ueda, and Hokuto Uehara},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911205046311667813},
  booktitle={Journal of Differential Geometry},
  volume={84},
  number={1},
  pages={87-126},
  year={2010},
}
Akira Ishii, Kazushi Ueda, and Hokuto Uehara. STABILITY CONDITIONS ON An-SINGULARITIES. 2010. Vol. 84. In Journal of Differential Geometry. pp.87-126. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911205046311667813.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved